# SDR DALA1116230199

- Difficulty date: January 13, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 60,805 hours, 8,721 cycles
- Engine: Pwa PW4060
- Engine time: 51,939 hours, 8,515 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 148T1008
- Condition: Delaminated
- Location: Horizontal Stab
- Part time: 51,939 hours, 8,515 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E ACCESS PANEL 342DR INNER SURFACE HONEYCOMB FOUND DELAMINATED.  METAL HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 55-10-01, REPAIR 1, FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 202.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
